Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Scar on lungs due to old TB

i am 39 y old man just come to Abudhabi for work in a company n during the madical they found scar on the lungs because i had the TB around 15 year before now no more this disease now as per medical report health ministry refused to give clearance because of new rule that who had the tb can not have the visa in uae and i have to cancel my visa and not allowed to inter uae iam healthy n how to remove the scars from the lungs please let me know if any possibility to remove the scar from the lungs.
Asked On : Mon, 1 Aug 2011
Answers:  1 Views:  2043
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
Read your prob, if you had TB once spot in lungs remain throught out life, it does not mean you have that diease now. if your sputum test is positive that means you have it now. only presrnce of spot is not region of unfit. as you have no active diease n spot remain life long. so discuss it with your HR s.
Answered: Mon, 1 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor